# SDR BJNA020826

- Difficulty date: August 4, 2002
- Submitted: September 26, 2002
- Operation: Air carrier
- Aircraft: N344TM
- Make and model: Boeing 737282
- Aircraft serial: 23044
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT DOOR INTERNAL LOWER BEAM OUTER T-CHORD AFT END IS CRACKED .25 INCH AT 3RD FASTENER FROM AFT END.  REMOVED T-CHORD FABRICATED AND INSTALLED REPAIR T-CHORD AND ANGLES IAW 52-A-1079 ITEM 6.  (M)
